# SDR AALA201506229003

- Difficulty date: June 20, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 39,446 hours, 25,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT INOPERATIVE.  REPLACED FWD FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT BATTERY.  OPERATIONAL CHECKED GOOD.
